Hair loss at 38, hormone imbalance, adrenal fatigue
I am a 38 year old female who is experiencing rapid hair thinning and loss. I have been losing the hair since the summer noticeable. I had a saliva test which confirmed that I was producing high levels of cortisol, dhea, and testosterone. My progesterone level was lower and my estrogen level was normal. I am still having periods but they are more frequent and heavier. My blood test checked out ok for thyroid. I have a very high stress job as a teacher and took a leave for a few months to hopefully get this problem worked out. I am now taking progesterone, saw palmetto, adrenal vitamins, spiritelene, biotin, and other supplements to sleep as well as a low dose of zoloft and ambien. I am still having trouble sleeping and am still seeing a lot of hair fall. I am frustrated with trying different dandruff shampoos as I have dandruff. How much longer will I see hair loss? Is it from the meds or the shampoos? I am eating better and exercising and have only been on the hormones for a week and a half. How long until I see progress with my hair? Will I lose it all? The dermatologist told me I have Telogen Effluvium. I am frustrated and don't want to wash my hair every two days because when I wash it more falls out. Help.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.